Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering ovarian cancer, prognoses not good, feel bloated and uncomfortable. Is this both related?

I have ovarian cancer . Stage 3. Been fighting it for a couple of years. Prognosis is not good. But my question has to do with living at high altitude. 9k+. Am I wrong or is there a connection between feeli more bloated and uncomfortable at altitude vs sea level. I just came back from a week at sea level and I def feel more full . I do have some fluid in my abdomen but was wondering If there was a connection and if so anything that helps
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Bloated abdomen and vague upper abdominal symptoms are associated with ovarian malignancy and that is very common finding. You have mentioned that there are some fluid in your abdomen that means you have ascities, which may aggravate the symptoms. This symptoms not likely to be related to the altitude. Consult your oncologist.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor